# SDR UIEA2022092101007

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG RH CORE COWL UPPER FAIRING CHAFING THROUGH AT AFT AREA( FAIRING CHAFING AREA REPAIRED AS PER SRM 54-41-01-2R-5 REPAIR 5 FIG 202 )
